# SDR SWAA2022012579548

- Difficulty date: May 22, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 63,280 hours, 36,916 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Cracked
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FIRST OFFICERS FORWARD LEFT SEAT TRACK IS CRACKED AS MARKED. / REMOVED AND REPLACED FLIGHT COMPARTMENT FIRST OFFICE RS FORWARD LEFT SEAT TRACK IAW AMM 25-11-11-400-801 ATAG WN8872
